Folgen
Andreas Cap
Andreas Cap
Professor of Mathematics, University of Vienna
Bestätigte E-Mail-Adresse bei univie.ac.at - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Parabolic geometries I
A Cap, J Slovák
American Mathematical Soc., 2009
6022009
Parabolic geometries I
A Cap, J Slovák
American Mathematical Soc., 2009
5982009
Bernstein-Gelfand-Gelfand sequences
A Čap, J Slovák, V Souček
Annals of Mathematics, 97-113, 2001
2842001
Parabolic geometries and canonical Cartan connections.
A Cap, S Hermann
Hokkaido Math. J. 29 (3), 453-505, 2000
211*2000
Tractor calculi for parabolic geometries
A Čap, A Gover
Transactions of the American Mathematical Society 354 (4), 1511-1548, 2002
1962002
On twisted tensor products of algebras
A Čap, H Schichl, JČ VanČura
Communications in algebra 23 (12), 4701-4735, 1995
1731995
Standard tractors and the conformal ambient metric construction
A Čap, AR Gover
Annals of Global Analysis and Geometry 24, 231-259, 2003
1312003
Weyl structures for parabolic geometries
A Čap, J Slovák
Mathematica Scandinavica, 53-90, 2003
882003
Weyl structures for parabolic geometries
A Čap, J Slovák
Mathematica Scandinavica, 53-90, 2003
882003
Prolongations of geometric overdetermined systems
T Branson, A Čap, M Eastwood, A Rod Gover
International Journal of Mathematics 17 (06), 641-664, 2006
862006
Invariant operators on manifolds with almost Hermitian symmetric structures, I. Invariant differentiation
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503003, 1995
831995
Invariant operators on manifolds with almost Hermitian symmetric structures, I. Invariant differentiation
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503003, 1995
831995
Tractor bundles for irreducible parabolic geometries
A Cap, AR Gover
SMF Séminaires et congres 4, 129-154, 2000
762000
Parabolic geometries. I, volume 154 of Mathematical Surveys and Monographs
A Cap, J Slovák
American Mathematical Society, Providence, RI, 2009
682009
Infinitesimal automorphisms and deformations of parabolic geometries
A Cap
Journal of the European Mathematical Society 10 (2), 415-437, 2008
662008
Correspondence spaces and twistor spaces for parabolic geometries
A Čap
Walter de Gruyter 2005 (582), 143-172, 2005
662005
Holonomy reductions of Cartan geometries and curved orbit decompositions
A Čap, AR Gover, M Hammerl
632014
Invariant operators on manifolds with almost Hermitian symmetric structures, II. Normal Cartan connections
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503004, 1995
571995
Invariant operators on manifolds with almost Hermitian symmetric structures, II. Normal Cartan connections
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503004, 1995
571995
Invariant operators on manifolds with almost Hermitian symmetric structures, II. Normal Cartan connections
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503004, 1995
571995
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20